website


Paracetamol, Panaprex 500mg x 12 tablets

Olimp Laboratories

Sale price £9.99 Regular price £15.00

Tax included. Shipping calculated at checkout.

Paracetamol, Panaprex 500mg 

Paracetamol, the active substance used in the Panaprex 500mg medicinal product, is a drug with analgesic and antipyretic properties. The indication for the use of the drug is fever and pain of various origins, mild and moderate.

Composition of Paracetamol, Panaprex 500mg:

Active substance: paracetamol (Paracetamolum). Each tablet contains 500 mg of paracetamol and excipients - tablet core: microcrystalline cellulose, povidone K90, purified water, colloidal anhydrous silica, croscarmellose sodium, sodium stearyl fumarate. Coating Opadry 200 White: polyvinyl alcohol, titanium dioxide (E 171), talc, macrogol 3350, methacrylic acid and ethyl acrylate copolymer (1: 1), sodium carbonate.

Action of Paracetamol, Panaprex 500mg:

A drug with an analgesic and antipyretic effect, the active substance of which is paracetamol. One tablet contains as much as 500 mg of paracetamol. Panaprex 500 mg is indicated for the treatment of fever, e.g. in the course of colds and flu, and mild or moderate pain of various origins.

Application:
The medicinal product Panaprex 500 mg indicated for use in the symptomatic treatment of pain of various origins (mild or moderate), e.g. headache, migraine, bone and joint pain, muscle pain, back pain, toothache, postoperative pain, sore throat, dysmenorrhea and in the treatment of fever, e.g. in the course of colds and flu. A drug for adults and adolescents over 12 years of age.

Additional Paracetamol information:
Store the product out of reach of children, at room temperature. It is recommended to protect against moisture and light. Caution is required in the following cases: existing hepatic and / or renal dysfunction (in the case of chronic renal failure, prolongation of the intervals between subsequent doses of the drug should be considered), concomitant use of drugs that may increase the hepatic metabolism of paracetamol, the presence of asthma with hypersensitivity to acetylsalicylic acid, the occurrence of deficiency of glucose-6-phosphate dehydrogenase and methaemoglobin reductase. Due to the risk of overdose and hepatoxicity, other paracetamol medications should not be used while taking Panaprex 500mg. Do not drink alcohol during paracetamol treatment, there is an increased risk of hepatotoxicity. The risk of liver damage is particularly high in people who are hungry and drink alcohol regularly. In people who discontinued the use of painkillers after long-term use (mainly in high doses), the phenomenon of increased pain and / or an increase in the frequency of headaches as well as transient, mild symptoms such as fatigue and weakness have been observed. Long-term or frequent use of the drug is not recommended. Severe liver damage may occur if you take multiple daily doses of paracetamol. The drug contains sodium - less than 1mmol (23mg) of sodium per tablet, therefore the medicinal product is essentially "sodium-free". Use during pregnancy and breastfeeding: pregnant women may use paracetamol only after consulting a doctor when clinically justified, and then the lowest effective dose should be used for the shortest possible time and as rarely as possible. During the feeding period, paracetamol can be used after consulting a doctor, but the drug should be used in the lowest effective dose and as rarely as possible. Use in children and adolescents: the drug should not be used in children under 12 years of age.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use in the case of alcoholism. Do not use in the case of severe renal or hepatic insufficiency.

Side Paracetamol effects:
Side effects may occur during the use of the drug. They won't happen to everyone. Most often, during the use of paracetamol in therapeutic doses, there are few side effects - usually gastrointestinal disturbances of a mild and transient nature. Possible side effect - blood and lymphatic system disorders: thrombocytopenia, agranulocytosis, leukopenia, methaemoglobinaemia (very rarely); disorders of the immune system: hypersensitivity reactions except anaphylactic shock (very rare); anaphylactic shock, angioedema (frequency not known); nervous system disorders: drowsiness, dizziness, headache (very rarely); respiratory, thoracic and mediastinal disorders: bronchospasm in patients with hypersensitivity to acetylsalicylic acid and other non-steroidal anti-inflammatory drugs (very rarely); gastrointestinal disorders: abdominal pain, diarrhea, nausea, vomiting, dyspepsia (rare); hepatobiliary disorders: hepatic dysfunction (very rare); skin and subcutaneous tissue disorders: itching, hives, rash, purpura (very rare); Stevens-Johnson syndrome (frequency unknown).

Dosage of Paracetamol, Panaprex 500mg tablets:

Use as directed by your doctor or as recommended on the leaflet. Take the tablets orally, drink them down with water. Do not exceed the recommended daily doses. Do not use for more than 3 days without consulting a doctor. Adults, the elderly, adolescents over 12 years of age (body weight over 50 kg): single dose - 1-2 tablets. If necessary, the dose may be repeated, but not more frequently than every 4 hours, up to 4 times a day. The maximum daily dose of paracetamol - 4g (8 tablets). Adults and adolescents over 12 years of age (body weight 40-50 kg): single dose - one tablet. If necessary, the dose may be repeated, but not more frequently than every 4 hours, up to 6 times a day. The maximum daily dose of paracetamol - 3g (6 tablets).